# SDR ASOA201706263211

- Difficulty date: June 26, 2017
- Submitted: June 26, 2017
- Operation: Air carrier
- Aircraft: N13992
- Make and model: Emb EMB-145LR
- Aircraft serial: 145284
- Aircraft time: 41,270 hours, 31,428 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14522229005
- Condition: Cracked
- Location: Frame 75
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FUSELAGE SKIN CRACKED AT FRAME 75, STRINGER 2L.  CRACK FOUND DURING NDT INSPECTION. LEFT FUSELAGE SKIN REPAIRED WITH DOUBLER (11" X 9") IAW SRM 53-31-01, ITEM 11, FIG 219, SHEET 1.
